# SDR SWAA970787

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Condition: Low Press
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND R2 DOOR SLIDE PRESSURE LOW.  REPLACED PER BOEING M/M.
